# SDR HEEA078409

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,045 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407314102
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DOOR TRIM PANEL CRACKED. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
